MAUDE Adverse Event Report: STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERSION, LARGE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERSION, LARGE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 400-263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
Patient had right ankle surgery done on (b)(6) 2013.Patient stated that approx in 2016 she felt as if she had broken her ankle again.Patient has been experiencing stabbing pain, cannot put weight on her ankle, swelling, her alignment is off balance, soreness on her lower back, ankle feels hot, instability, numbness in the back of her heel and she now has a clicking sound.Patient stated the pain will wake her during the night.Patient cannot wear shoes due to the swelling.The patient stated that this has affected her knees and has been told that she is now a candidate for knee replacement.Patient takes tramadol for her pain.Patient has had physical therapy on a yearly basis to the maximum allowed by her insurance.

Brand Name
TIBIAL COMP,SINGLECOATED US VERSION, LARGE
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10564334
Report Number0008031020-2020-02259
Device Sequence Number2778928
Product Code NTG
UDI-Device Identifier00886385016542
UDI-Public00886385016542
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number400-263
Device Catalogue Number400263
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight61